skin-hair-icon
Itching on face
I feel some itching on my face and has some small pock which usually develops after 7-8 days.. When i dont use the cream that is betasol... I m using this cream from a time being and this gives me relief bt only for few days and i don't want to be habitual for this i have attached photos and on zooming that some thing white is visible on my face which i cant recognize...how to solve this problem
65 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Kaveri Thapa
Dermatologist 5 yrs exp East Sikkim
Stop using Betasol cream...use mild Lotion,avoid going out in the Sun,take antihistamines for itching if it is severe...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.